The open archive for STFC research publications

ePubs is undergoing scheduled maintenance on 06/12/2022 between 08:30-09:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39018
Record Status Checked
Record Id 39018
Title A partial condition number for linear least squares problems
Organisation CCLRC , CSE , CSE-NAG
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Matrix Anal A 29, no. 2 (2007): 413-433. doi:10.1137/050643088 2007
Report RAL Technical Reports RAL-TR-2004-029. 2004. arbaGrRAL2004029.pdf 2004